# SDR SWAA032578

- Difficulty date: November 22, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 68,098 hours, 58,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT FWD AND MID CABIN AREAS.  RELAMPED EEPLS PER MM.
